MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; IMPLANTABLE LEAD
Model Number 0636
Medical Device Problem Codes Over-Sensing (1438); Off-Label Use (1494); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing thresholds.Technical services (ts) reviewed electrogram (egm) data from past events and observed distinct morphologies on the rate sense channels, depending on whether the left ventricular (lv) or rv was active.The facility plans to bring the patient in for further evaluation.No adverse patient effects were reported.This rv lead remains in service.Additional information was received that the health care professional (hcp) called for assistance with programming this lv lead into magnetic resonance imaging (mri) protection mode.Technical services (ts) informed this is a non-conditional system and programmed the device.After the mri was performed, this system was removed from the mri protection mode, it was confirmed that all measurements were within normal limits and was functioning as intended.This rv lead remains in service.Additional information was received that this device exhibited t-wave oversensing.Ts provided reprogramming to avoid the issue in the future.No adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
Follow up report 1 (device evaluation): the complaint device was not returned to boston scientific; therefore, product analysis could not be performed.Conclusion code was updated to no problem detected was selected based on lack of objective evidence of a device defect/malfunction and passing product record reviews.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.It can be concluded that unknown factors most probably contributed to the event.
 
Event or Problem Description

Brand Name
RELIANCE 4-FRONT
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23804538
Report Number2124215-2025-90864
Device Sequence Number7686599
Product Code NVY
UDI-Device Identifier00802526496868
UDI-Public00802526496868
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2026
Device Model Number0636
Device Catalogue Number0636
Device Lot Number516154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/07/2026
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale